Livalo

by Denise
(South Carolina)

I had taken other statins. They were helping my cholesterol. But I had a lot of muscle pain. I have tried Livalo. It’s causing severe pain in my stomach and nausea. I’ll stop it now.

Comments for Livalo

Average Rating starstarstarstar

Click here to add your own comments

Oct 31, 2011
Rating
starstarstarstar
NO MORE STATINS FOR ME!
by: Dave, Wisconsin

I've been on Livalo for about 15 days. Over the last 4-5 days, I have noticed a lot of stomach pain and acid. I have GERD, which I think has been severely aggravated by the Livalo. I have even been having sinus pain from all the acid gas when I lie down. I discontinued the Livalo, and after only one day, I am feeling some relief. I did not have all the neck and upper body pain that I have had with other statins, but the stomach distress is not tolerable. NO MORE STATINS FOR ME!

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Your Statins Story.

A Challenge For You!

People are making great improvements in their heart health.

How... are they doing it? By challenging themselves to change the way they eat. Really!

I have a challenge for you. It is my double dog dare.

Click here to learn about the 30_Day Challenge.

Enter Your E-mail Address
Enter Your First Name (optional)
Then

Don't worry — your e-mail address is totally secure.
I promise to use it only to send you Optimal Health News.